Active Ingredients:Contains: |
Xylometazoline hydrochloride 0.5mg/ml
Ipratropium bromide 0.6mg/ml
Dosage:Adults 18 years and over: 1 spray per nostril , repeat every 6 hours if required. Do not use more than 3 times a day.
if congestion persists for more than three days see you doctor or pharmacist. Do not use in or around the eye.
Please Note: Although the name of this medicine is a 'Pharmacy Only' Medicine, Pharmacy Direct treats it the same way as a 'Pharmacist Only' Medicine because this product has the potential to be misused or abused. There are restrictions placed on the quantity of this medicine that any one person can order from Pharmacy Direct. All purchase details will be recorded and stored. A pharmacist will authorise the sale of these medicines to you and ensure that the medicine is appropriate for the condition for which you are requesting this medicine. Please carefully read ALL the information we supply, and if in doubt consult your doctor.
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Otrivin Plus Decongestant Nasal Spray - Acts fast for relief of a blocked and running nose associated with the common cold.
Quantity Restriction: Maximum of any 2 Otrivin variants per order. This applies to all variants of Otrivin. Anything over that will automatically be changed to 2.